# SDR UPS01837181

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 565507423
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER RUDDER MEMBRANE IS CRACKED BETWEEN ZR 54.2 AND ZR 61.156, VERTICAL MEMBRANE APPROX 12 INCHES AFT AF L/E.  REMOVED, FABRICATED, AND REPLACED WEB/MEMBRANE IAW DWG 5655074, AND SRM 51-1-21.
